Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 37, NWS Jackson, MS

February 12, 2013Copiah County, Simpson County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 12, 2013, 9:22 AM CST for Copiah County, Simpson County, Mississippi. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 12, 2013, 9:22 AM CST (15:22 UTC)
Expired
Feb 12, 2013, 11:15 AM CST
In force
113 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Copiah County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 12, 9:50 AM CSTFLASH FLOODMendenhall, MSA FEW STREETS FLOODING AROUND MENDENHALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WGUS54 KJAN 121522
FFWJAN
MSC029-127-121715-
/O.NEW.KJAN.FF.W.0037.130212T1522Z-130212T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CST TUE FEB 12 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
  NORTHERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...

* UNTIL 1115 AM CST

* AT 922 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN 6 MILES SOUTH OF
  DENTVILLE...OR 10 MILES WEST OF HAZLEHURST...MOVING EAST AT 40 MPH.
  ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
  INCHES...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARTINSVILLE...GALLMAN...HOPEWELL...UNION...HARRISVILLE AND
  MARTINVILLE

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3205 9071 3204 8966 3194 8966 3193 8968
      3172 9073

$$

BYB
1 follow-up statement
621 
WGUS74 KJAN 121655
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CST TUE FEB 12 2013

MSC029-127-121705-
/O.CAN.KJAN.FF.W.0037.000000T0000Z-130212T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIMPSON MS-COPIAH MS-
1055 AM CST TUE FEB 12 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COPIAH AND NORTHERN
SIMPSON COUNTIES...

LAT...LON 3205 9071 3204 8966 3194 8966 3193 8968
      3172 9073

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 12, 5:07 AM CST, 4 hours 15 minutes earlier.

Area forecast discussion, Feb 12, 5:07 AM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CST TUE FEB 12 2013

.DISCUSSION...

...HEAVY RAINFALL AND ADDITIONAL FLOODING EXPECTED TODAY...

THE PRIMARY CONCERN FOR TODAY WILL BE ADDITIONAL HEAVY RAINFALL AND
FLASH FLOOD POTENTIAL FOR MUCH OF THE ARKLAMISS. ALSO OF CONCERN WILL
BE THE POSSIBILITY OF SEVERE THUNDERSTORM ACTIVITY OVER SOUTHEAST
PORTIONS OF THE ARKLAMISS.

RAIN CONTINUES TO FALL OVER SATURATED SOILS AND THE POTENTIAL FOR
FLASH FLOODING WILL BE GREATER TODAY AS THE STRONGEST IN A SERIES OF
SHORTWAVE TROUGHS MOVES ACROSS THE FORECAST AREA. STRONG WARM
ADVECTION/ISENTROPIC ASCENT AND CONVECTIVE INSTABILITY WILL LEAD TO
WIDESPREAD RAIN AND MOSTLY ELEVATED TSTM ACTIVITY. THE PERSISTENT
850MB 330K+ THETAE RIDGE OVER THE NW GULF COAST REGION AND A
PRECIPITABLE WATER AIRMASS APPROACHING 1.5 INCHES WILL FUEL PERIODS
OF HEAVY RAINFALL TODAY AND COULD SUPPORT LOCALIZED INTENSE RAINFALL
RATES WITH STORMS THAT MAY TENDENCY TO TRAIN WHERE THE BEST
FRONTOGENETICAL FORCING SETS UP. THE MODEL SYSTEM HAS BEEN SOMEWHAT
ERRATIC IN THE PLACEMENT OF THE HEAVIEST RAINFALL AXIS WITH SOME
GUIDANCE SUGGESTING IT COULD BE FARTHER NORTH...PERHAPS EVEN NORTH OF
THE I-20 CORRIDOR. HAVE CONTINUED THE FLASH FLOOD WATCH...BUT ADJUSTED
FLOOD GRAPHIC TO ACCOUNT FOR A FARTHER NORTH HEAVY RAIN RISK.

SEVERE WEATHER IS STILL A CONCERN...ESPECIALLY THIS AFTERNOON WHEN
THE SURFACE FRONT IS EXPECTED TO BUCKLE NORTHWARD ALLOWING THE WARM
SECTOR TO SURGE NORTHWARD INTO THE HBG AREA. GIVEN THE PRESENCE OF
~500 J/KG MOST UNSTABLE CAPE AND STRONG LOW-MID LEVEL SHEAR (0-6KM
~80KTS, 0-1KM ~35TS) IN THE VICINITY OF THE SURFACE WARM FRONT...WILL
CONTINUE TO MENTION THE POSSIBILITY OF SEVERE STORMS IN THE
HWO/GRAPHICS WITH PERHAPS A DAMAGING WIND/TORNADO RISK DEVELOPING
WITH ANY SURFACE-BASED STORMS. FOR LOCATIONS ALONG AND NORTH OF THE
I-2 CORRIDOR...THUNDERSTORM ACTIVITY SHOULD BE ELEVATED AND POSE A
RISK FOR SMALL HAIL.

EXPECT DRYING LATER TUESDAY NIGHT INTO WEDNESDAY AS THE SHORTWAVE
TROUGH ZIPS BY THE AREA...BRINGING AN END TO ANY HEAVY RAIN AND
FLOODING POTENTIAL. /EC/

SURFACE HIGH PRESSURE WILL BE TRANSITING THE REGION THE LATTER PART
OF THE WORK WEEK AS THE DEEP SOUTH REMAINS UNDER ZONAL FLOW ON THE
SOUTHERN PERIPHERY OF A LONG WAVE TROUGH. PLENTY OF SUNSHINE CAN BE
EXPECTED DURING THIS PERIOD ALTHOUGH CLOUDS WILL GRADUALLY BE ON THE
INCREASE FROM THE NORTH FRIDAY AFTERNOON. TEMPERATURES WILL BE VERY
SEASONAL FOR MID FEB WITH HIGHS IN THE LOW-MID 60S AND LOWS IN THE
MID-UPPER 30S. A REINFORCING SHOT OF COLD AIR WILL BEGIN PUSHING
ACROSS THE ARKLAMISS LATE FRIDAY USHERING IN SOME CHILLY CONDITIONS
FOR THE WEEKEND. HIGHS SATURDAY WILL MORE THAN LIKELY STRUGGLE TO
CLIMB OUT OF THE 40S AS H8 TEMPS FALL INTO THE -6 TO -10C RANGE BY
LATE AFTERNOON. WHILE MOISTURE AVAILABILITY IN ADVANCE OF THE FRONT
IS SCARCE (PW'S 0.5-0.6 IN)...STRONG FORCING ALONG THE FRONT MAY BE
ENOUGH FOR SOME LIGHT PRECIP FRIDAY NIGHT INTO SATURDAY MORNING...
ALTHOUGH THE 00Z GFS IS QUITE A BIT MORE AGGRESSIVE IN THIS REGARD
COMPARED TO THE 00Z ECMWF. DECIDED TO CUT THE AGGRESSIVE MEX POPS
LEAVING A SLIGHT CHANCE OF THIS OCCURRENCE IN THE FORECAST.
TEMPERATURES ARE GOING TO BE COLD ENOUGH TO SUPPORT SNOW IF PRECIP
GETS GOING...BUT ACCUMULATIONS WILL REMAIN VERY LIGHT (IF AT ALL)
WITH MOST LOCALES JUST SEEING SOME FLURRIES.

THE SURFACE HIGH WILL SHIFT EAST OF THE ARKLAMISS ON SUNDAY ALLOWING
SOUTHERLY FLOW TO RETURN AND A GRADUAL WARMING TREND TO ENSUE. THE
MODELS SHOW ANOTHER S/WV MOVING OUT OF THE ROCKIES ON MONDAY WHICH
SHOULD SET UP A DECENT CHANCE FOR RAIN ACROSS OUR REGION HEADED INTO
TUESDAY. IT REMAINS TO BE SEEN IF ENOUGH MOISTURE CAN BE PULLED BACK
NORTH TO SUPPORT SEVERE WEATHER WITH THIS SYSTEM AFTER THE PREVIOUS
FRONT CLEARS OUT THE NORTHERN GULF. WE'LL BE KEEPING AN EYE ON THAT.

CHANGES TO THE GFS MOS WERE MAINLY OVER THE WEEKEND WHERE I LOWERED
TEMPS A TAD TOWARD THE COOLER EC NUMBERS. /BK/

&&

.AVIATION...IFR CONDITIONS WILL CONTINUE IN THE HBG/PIB AREA...AT
SITES FARTHER NORTH...EXPECT CEILINGS AND VISIBILITIES TO LOWER LATER THIS
MORNING AND AFTERNOON TO MVFR/IFR CATEGORY AS RAIN AND THUNDERSTORM
ACTIVITY BECOMES WIDESPREAD. IFR CATEGORY CEILINGS WILL REMAIN OVER
THE FORECAST AREA TONIGHT AS RAINFALL COMES TO AN END. EXPECT SLOWLY
IMPROVING CONDITIONS WEDNESDAY WITH STRATUS LIFTING INTO MVFR
CATEGORY CEILINGS. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  47  54  37 / 100  40  14   5
MERIDIAN      60  52  58  35 / 100  60  19   7
VICKSBURG     59  46  54  36 /  97  28  12   4
HATTIESBURG   68  57  62  37 /  93  52  25  10
NATCHEZ       63  48  54  37 / 100  23  11   5
GREENVILLE    55  44  54  36 /  96  48  13   3
GREENWOOD     55  44  54  37 /  98  56  14   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ025>033-035>042.

     FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ043>066-072>074.

LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON.

AR...NONE.

&&

EC/BK
Hazardous weather outlook, Feb 12, 6:22 AM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
622 AM CST TUE FEB 12 2013

MSZ062>066-072>074-131230-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
622 AM CST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TODAY. ADDITIONAL PERIODS
OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER DISTURBANCE
INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE VICINITY. THE HEAVY
RAIN FALLING ON SATURATED SOILS COULD LEAD TO FLASH FLOODING.

IN ADDITION...ISOLATED SEVERE STORMS ARE POSSIBLE...ESPECIALLY THIS
AFTERNOON. THE MOST INTENSE STORMS COULD PRODUCE HAIL TO THE SIZE OF
QUARTERS...DAMAGING WIND GUSTS OF 50 TO 60 MPH...AND PERHAPS A
TORNADO. THE RISK FOR STORMS WILL DIMINISH QUICKLY THIS EVENING WITH
MOSTLY DRY WEATHER EXPECTED FOR THE REMAINDER OF THE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>061-131230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
622 AM CST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR .

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA TODAY.
ADDITIONAL PERIODS OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER
DISTURBANCE INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE
VICINITY. THE HEAVY RAIN FALLING ON SATURATED SOILS COULD LEAD TO
FLASH FLOODING...ESPECIALLY FOR LOCATIONS CLOSER TO THE INTERSTATE 20
CORRIDOR.

IN ADDITION...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...AND THE
MOST INTENSE THUNDERSTORMS COULD BE STRONG ENOUGH TO PRODUCE UP TO
QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Special weather statement, Feb 12, 6:25 AM CST, 2 hours 57 minutes before
MSZ066-121235-
JONES MS-
625 AM CST TUE FEB 12 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 AM CST TUE FEB 12 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED OVER OVETT AT 626 AM CST...MOVING EAST AT 55 MPH.

PEOPLE IN SOUTHEASTERN JONES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3155 8913 3159 8894 3158 8893 3144 8894
      3143 8895 3143 8909 3143 8910
TIME...MOT...LOC 1226Z 258DEG 49KT 3148 8899

EEC
Special weather statement, Feb 12, 6:45 AM CST, 2 hours 37 minutes before
MSZ053>057-059>066-121330-
ADAMS MS-SMITH MS-SIMPSON MS-LINCOLN MS-LAWRENCE MS-JONES MS-
JEFFERSON DAVIS MS-JEFFERSON MS-JASPER MS-FRANKLIN MS-COVINGTON MS-
COPIAH MS-CLAIBORNE MS-
645 AM CST TUE FEB 12 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
645 AM CST TUE FEB 12 2013

...THUNDERSTORMS MOVING NORTH ACROSS SOUTH CENTRAL MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND VERY HEAVY RAIN OF ONE TO TWO INCHES WAS LOCATED FROM NEAR
NATCHEZ TO LAUREL AT 642 AM CST...MOVING NORTH AT 35 MPH. FREQUENT
CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHERN CLAIBORNE...COPIAH...COVINGTON...NORTHERN
FRANKLIN...SOUTHERN JASPER...JEFFERSON...JEFFERSON DAVIS...WESTERN
JONES...NORTHERN LAWRENCE...NORTHERN LINCOLN...SIMPSON...SOUTHERN
SMITH AND ADAMS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3147 9142 3203 9096 3203 8899 3149 8911
TIME...MOT...LOC 1242Z 193DEG 38KT 3171 9127 3169 8921

EEC
Special weather statement, Feb 12, 7:42 AM CST, 1 hour 40 minutes before
LAZ024>026-MSZ048-049-053>063-066-121440-
ADAMS MS-SMITH MS-SIMPSON MS-RANKIN MS-LINCOLN MS-LAWRENCE MS-
JONES MS-JEFFERSON MS-JASPER MS-HINDS MS-FRANKLIN MS-COPIAH MS-
CLARKE MS-CLAIBORNE MS-TENSAS LA-CONCORDIA LA-CATAHOULA LA-
742 AM CST TUE FEB 12 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 AM CST TUE FEB 12 2013

...BROKEN LINE OF THUNDERSTORMS LIFTING SLOWLY NORTH TOWARD
INTERSTATE TWENTY THIS MORNING...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO NICKEL
SIZE HAIL WAS LOCATED FROM NEAR ACME LOUISIANA ALL THE WAY EAST TO
NEAR ELLISVILLE MISSISSIPPI IN JONES COUNTY. THE WHOLE LINE WAS
GENERALLY PUSHING NORTHEAST AT 30 MPH AS OF 738 AM.

VERY HEAVY RAIN ALONG WITH FREQUENT AND DANGEROUS CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHERN CLAIBORNE...CLARKE...COPIAH...NORTHERN FRANKLIN...
SOUTHEASTERN HINDS...JASPER...JEFFERSON...NORTHERN JONES...NORTHERN
LAWRENCE...NORTHERN LINCOLN...SOUTHERN RANKIN...SIMPSON...SMITH AND
NORTHERN ADAMS COUNTIES...AND SOUTHERN CATAHOULA...NORTHERN CONCORDIA
AND SOUTHWESTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3185 9141 3207 9035 3215 8843 3195 8846
      3184 8864 3182 8893 3176 8894 3172 8940
      3180 8941 3177 8996 3166 8998 3146 9201
TIME...MOT...LOC 1338Z 235DEG 28KT 3182 8877 3152 9185

BYB
Local storm report, Feb 12, 8:13 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
813 AM CST TUE FEB 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             8 N LAUREL              31.81N 89.14W
02/12/2013  E0.25 INCH       JONES              MS   EMERGENCY MNGR

            REPORTS OF PEA SIZE HAIL

&&

BRYANT
Local storm report, Feb 12, 9:20 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 AM CST TUE FEB 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             FAYETTE                 31.71N 91.06W
02/12/2013  E0.75 INCH       JEFFERSON          MS   PUBLIC

            DIME SIZE HAIL REPORTED ON MAIN STREET

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:12 PM CSTAreal Flood WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion18 hr
Feb 11, 8:00 PM CSTRiver Flood WarningJANAttala, Holmes18 days
Feb 11, 8:00 PM CSTRiver Flood WarningJANMadison, Yazoo18 days
Feb 11, 10:17 PM CSTSpecial Weather StatementJANLamar43 min
Feb 11, 11:58 PM CSTSpecial Weather StatementJANLawrence32 min
Feb 12, 6:25 AM CSTSpecial Weather StatementJANJones10 min
Feb 12, 6:45 AM CSTSpecial Weather StatementJANAdams, Claiborne, Copiah, Covington, Franklin, Jasper and 7 more45 min
Feb 12, 7:42 AM CSTSpecial Weather StatementJANClarke, Copiah, Jasper, Jefferson, Simpson, Smith58 min
Feb 12, 8:30 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson45 min
Feb 12, 10:28 AM CSTSpecial Weather StatementJANHolmes57 min
Feb 12, 11:08 AM CSTSpecial Weather StatementJANMadison52 min
Feb 12, 11:19 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson, Warren56 min
Feb 12, 11:22 AM CSTRiver Flood WarningJANHinds, Rankin8 days
Feb 12, 11:31 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin44 min
Feb 12, 11:49 AM CSTSevere Thunderstorm WarningJANLeake, Scott41 min
Feb 12, 11:53 AM CSTSevere Thunderstorm WarningJANCopiah, Hinds52 min
Feb 12, 12:04 PM CSTFlash Flood WarningJANHinds, Madison, Rankin, Warren, Yazoo116 min
Feb 12, 12:19 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton26 min
Feb 12, 12:20 PM CSTSevere Thunderstorm WarningJANRankin55 min
Feb 12, 12:54 PM CSTSevere Thunderstorm WarningJANLeake, Scott51 min
Feb 12, 1:22 PM CSTRiver Flood WarningJANSimpson54 hr
Feb 12, 2:10 PM CSTRiver Flood WarningJANClay19 hr
Feb 12, 2:10 PM CSTRiver Flood WarningJANNoxubee19 hr
Feb 12, 2:26 PM CSTAreal Flood WarningJANLawrence12 hr
Feb 12, 2:38 PM CSTAreal Flood WarningJANJones12 hr

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.